# SDR DALA2022052503621

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N502DX
- Make and model: Airbus A300*
- Aircraft serial: 10467
- Aircraft time: 72 hours, 17 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 5002 ON APPROACH RECEIVED ECAM FCTL FLAPS LOCKED ALIGNMENT FAULT. FLAPS LOCKED OUT AT 2. CORRECTIVE ACTION: T/S PER A321 TSM 27-51-00-810-818-A. INSPECTED SENSORS. PERFORMED ADJUSTMENT OF LEFT AND RIGHT FLAP INTERCONNECTING STRUTS. OK FOR SERVICE. (2249011)
